# SDR CNMA20060032

- Difficulty date: December 18, 2006
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 112,360 hours, 21,081 cycles
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Part serial: 0166TM
- Condition: Discharged
- Location: Emergency Lights
- Part time: 3,860 hours, 781 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING EMERGENCY LIGHTS MID-CABIN BATTERY FAILED.  REMOVED AND REPLACED MID-CABIN EMERGENCY LIGHT BATTERY PACK OPS CHECK GOOD IAW MM 33-51.
